# SDR GNB2002F00001

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N165SA
- Make and model: Cessna 404
- Aircraft serial: 4040622
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 571509615CR
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUSELAGE INSPECTION FORWARD LEFT RUDDER CABLE BLENDED WERE THE CABLE WEST THRU A RIB WHICH HAD A FANALIC BLOCK ON RIB FOR ANTI-CHAFE PROTECTION.
